Branched Immersions of Surfaces and Reduction of Topological Type, I.
Mathematische Zeitschrift, Tome 145 (1975), pp. 267-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__145_172290,
author = {Robert Gulliver},
title = {Branched {Immersions} of {Surfaces} and {Reduction} of {Topological} {Type,} {I.}},
journal = {Mathematische Zeitschrift},
pages = {267--288},
year = {1975},
volume = {145},
zbl = {0299.57014},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__145_172290/}
}
Robert Gulliver. Branched Immersions of Surfaces and Reduction of Topological Type, I.. Mathematische Zeitschrift, Tome 145 (1975), pp. 267-288. http://geodesic.mathdoc.fr/item/MZ_1975__145_172290/